Armenian Journal of Mathematics

Items where Subject is "32-xx Several complex variables and analytic spaces"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Hayrapetyan, Feliks (2020) On a family of weighted $\overline\partial$-integral representations in the unit disc. Armenian Journal of Mathematics, 12 (11). pp. 1-16. ISSN 1829-1163

Avetisyan, Karen (2009) Weighted spaces of harmonic and holomorphic functions. Other thesis, Yerevan State University.

Shamoyan, Romi (2009) A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral. Armenian Journal of Mathematics, 1 (4). pp. 32-43. ISSN 1829-1163

This list was generated on Sat Mar 6 11:48:52 2021 AMT.